Equipping distributions for linear distribution
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 46 (2007) no. 1, pp. 35-42
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
In this paper there are discussed the three-component distributions of affine space $A_{n+1}$. Functions $\lbrace \mathcal{M}^\sigma \rbrace $, which are introduced in the neighborhood of the second order, determine the normal of the first kind of $\mathcal{H}$-distribution in every center of $\mathcal{H}$-distribution. There are discussed too normals $\lbrace \mathcal{Z}^\sigma \rbrace $ and quasi-tensor of the second order $\lbrace \mathcal{S}^\sigma \rbrace $. In the same way bunches of the projective normals of the first kind of the $\mathcal{M}$-distributions were determined in the differential neighborhood of the second and third order.
In this paper there are discussed the three-component distributions of affine space $A_{n+1}$. Functions $\lbrace \mathcal{M}^\sigma \rbrace $, which are introduced in the neighborhood of the second order, determine the normal of the first kind of $\mathcal{H}$-distribution in every center of $\mathcal{H}$-distribution. There are discussed too normals $\lbrace \mathcal{Z}^\sigma \rbrace $ and quasi-tensor of the second order $\lbrace \mathcal{S}^\sigma \rbrace $. In the same way bunches of the projective normals of the first kind of the $\mathcal{M}$-distributions were determined in the differential neighborhood of the second and third order.
Classification :
53A15, 53A45, 53B05
Keywords: equipping distributions; linear distribution; affine space
Keywords: equipping distributions; linear distribution; affine space
@article{AUPO_2007_46_1_a3,
author = {Grebenyuk, Marina F. and Mike\v{s}, Josef},
title = {Equipping distributions for linear distribution},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {35--42},
year = {2007},
volume = {46},
number = {1},
mrnumber = {2387491},
zbl = {1165.53010},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_2007_46_1_a3/}
}
TY - JOUR AU - Grebenyuk, Marina F. AU - Mikeš, Josef TI - Equipping distributions for linear distribution JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 2007 SP - 35 EP - 42 VL - 46 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_2007_46_1_a3/ LA - en ID - AUPO_2007_46_1_a3 ER -
%0 Journal Article %A Grebenyuk, Marina F. %A Mikeš, Josef %T Equipping distributions for linear distribution %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 2007 %P 35-42 %V 46 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_2007_46_1_a3/ %G en %F AUPO_2007_46_1_a3
Grebenyuk, Marina F.; Mikeš, Josef. Equipping distributions for linear distribution. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 46 (2007) no. 1, pp. 35-42. http://geodesic.mathdoc.fr/item/AUPO_2007_46_1_a3/